# SDR MWEA050133

- Difficulty date: December 5, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 6,579 hours, 3,653 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Nose
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT STAYED ON.  FOUND STRUT LOW, SERVICED STRUT.
